# SDR DHL200070727C

- Difficulty date: May 15, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, ELEVATOR UPPER SURFACE, HAS SEVERAL AREAS DELAMINATED. OPENED ACCESS PANEL FOR EVALUATION. REMOVED LT HORIZONTAL STAB ELEVATER UPPER SKIN FROM STA 151.81 TO STA 188.65. INSTALLED PANEL SKIN.INSTALLED BALANCE PANEL SEALED PANEL REBALANCED ELEVATOR BY CALCULATION METHOD. NEW TOTAL MOMENT WEIGHT IS 118.338.
